Czechoslovak Mathematical Journal

Vol. 62, No. 1, 2012 · Contents


Zdzisław Brzeźniak, Jan van Neerven, Donna Salopek:
Stochastic evolution equations driven by Liouville fractional Brownian motion

Zhendong Gu, Daochun Sun:
The growth of Dirichlet series

Marko D. Petković, Paul Barry, Predrag Rajković:
Closed-form expression for Hankel determinants of the Narayana polynomials

Romeo Meštrović:
A note on the congruence ${np^k\choose mp^k} \equiv{n\choose m} \pmod{p^r}$

Ondřej Honzl, Jan Rataj:
Almost sure asymptotic behaviour of the $r$-neighbourhood surface area of Brownian paths

Erik Talvila:
Integrals and Banach spaces for finite order distributions

Sohrab Sohrabi Laleh, Mir Yousef Sadeghi, Mahdi Hanifi Mostaghim:
Some results on the cofiniteness of local cohomology modules

David Cruz-Uribe, Patrizia Di Gironimo, Luigi D'Onofrio:
On the continuity of minimizers for quasilinear functionals

Jianfeng Wang, Haixing Zhao, Qiongxiang Huang:
Spectral characterization of multicone graphs

Nikolay Moshchevitin:
Exponents for three-dimensional simultaneous Diophantine approximations

Adel Mahmoud Gomaa:
On four-point boundary value problems for differential inclusions and differential equations with and without multivalued moving constraints

Zhifu You, Bolian Liu:
The Laplacian spread of graphs

Yizhi Chen, Xianzhong Zhao:
On linear operators strongly preserving invariants of Boolean matrices

Florin Panaite:
More examples of invariance under twisting

Liang-Xue Peng, Yu-Feng He:
A note on topological groups and their remainders

Shuxian Li, Bo Zhou:
Ordering the non-starlike trees with large reverse Wiener indices

Thomas Mejstrik:
Some remarks on Nagumo's theorem

Sokol B. Kaliaj, Agron D. Tato, Fatmir D. Gumeni:
Controlled convergence theorems for Henstock-Kurzweil-Pettis integral on $m$-dimensional compact intervals

Javier Gutiérrez García, Tomasz Kubiak:
Topological calculus for separating points from closed sets by maps

Patrice P. Ntumba:
The symplectic Gram-Schmidt theorem and fundamental geometries for $\mathcal A$-modules

Jizhu Nan, Huifang Zhao:
On the structure of the augmentation quotient group for some nonabelian 2-groups


[Contents of Czechoslovak Mathematical Journal]